MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF
Catalog Number DYND11500
Medical Device Problem Codes Material Rupture (1546); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During patient repositioning, a foley catheter dislodged.Inspection revealed the retention balloon had burst.Catheter was replaced.
 
Additional Manufacturer Narrative
During patient repositioning, a foley catheter dislodged.Inspection revealed the retention balloon had burst.Catheter was replaced.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it has been determined that the investigation involved testing of the actual/suspected device, trend analysis, and an analysis of production records.The investigation found an observed malfunction without a conclusing finding and a cause was not established.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23560462
Report Number1417592-2025-00631
Device Sequence Number21363059
Product Code EZL
UDI-Device Identifier10080196801220
UDI-Public10080196801220
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND11500
Device Lot Number59225051425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale